Free Access
Volume 22, Number 1, January-March 2016
Page(s) 1 - 28
Published online 09 July 2015
  1. U. Abresch and H. Rosenberg, A Hopf differential for constant mean curvature surfaces in S2 ×R and H2 ×R. Acta Math. 193 (2004) 141–174. [CrossRef] [MathSciNet] [Google Scholar]
  2. A.D. Alexandrov, Uniqueness theorems for surfaces in the large. (Russian) Vestnik Leningrad Univ. Math. 11 (1956) 5–17. [Google Scholar]
  3. H.W. Alt and L.A. Caffarelli, Existence and regularity for a minimum problem with free boundary. J. Reine Angew. Math. 325 (1981) 105–144. [MathSciNet] [Google Scholar]
  4. L. Bessières, G. Besson, M. Boileau, S. Maillot and J. Porti, Geometrisation of 3-manifolds. Vol. 13 of EMS Tracts Math. European Mathematical Society, Zurich (2010). [Google Scholar]
  5. H. Berestycki, L.A. Caffarelli and L. Nirenberg, Monotonicity for elliptic equations in unbounded Lipschitz domains. Commun. Pure Appl. Math. 50 (1997) 1089–1111. [CrossRef] [Google Scholar]
  6. I. Chavel, Eigenvalues in Riemannian geometry. Academic Press, Orlando, Florida (1984). [Google Scholar]
  7. C. Delaunay, Sur la surface de révolution dont la courbure moyenne est constante. With a note appended by M. Sturm. J. Math. Pures Appl. Sér. 1 6 (1841) 309–320. [Google Scholar]
  8. Digital Library of Mathematical Functions. Available on [Google Scholar]
  9. A. Erdély, W. Magnus, F. Oberhettinger and F.G. Tricomi, Higher Transcendental Functions, vol. I. McGraw-Hill Book Company (1953). [Google Scholar]
  10. D. Gilbarg and N. Trudinger, Elliptic partial differential equations of second order. In Vol. 224 of A Series of Comprehensive Studies in Mathematics, Grundlehren der mathematischen Wissenschaften, 3rd edition. Springer-Verlag, Berlin-Heidelberg-New York (1977, 1983, 1998). [Google Scholar]
  11. F. Hélein, L. Hauswirth and F. Pacard, A note on some overdetermined problems. Pacific J. Math. 250 (2011) 319–334. [CrossRef] [MathSciNet] [Google Scholar]
  12. M.A. Karlovitz, Some solutions to overdetermined boundary value problems on subsets of spheres. University of Maryland at College Park (1990). [Google Scholar]
  13. T. Kato, Perturbation Theory for Linear Operators. Springer-Verlag, Berlin-Heidelberg-New York (1987). [Google Scholar]
  14. H. Kielhofer, Bifurcation Theory, An Introduction with Applications to PDEs. Appl. Math. Sci. 156 (2004). [Google Scholar]
  15. S. Kumaresan and J. Prajapat, Serrin’s result for hyperbolic space and sphere. Duke Math. J. 91 (1998) 17–28. [CrossRef] [MathSciNet] [Google Scholar]
  16. N.N. Lebedev, Special functions and their applications. Dover Publications (1972). [Google Scholar]
  17. W.H. Meeks and H. Rosenberg, The theory of minimal surfaces in M×R. Comment. Math. Helv. 80 (2005) 811–858. [CrossRef] [MathSciNet] [Google Scholar]
  18. W.H. Meeks and H. Rosenberg, Stable minimal surfaces in M×R. J. Differ. Geom. 68 (2004) 515–534. [Google Scholar]
  19. R. Molzon, Symmetry and overdetermined boundary value problems. Forum Math. 3 (1991) 143–156. [CrossRef] [MathSciNet] [Google Scholar]
  20. F. Olver, Asymptotics and special functions. AK Peters (1997). [Google Scholar]
  21. R. Pedrosa and M. Ritoré, Isoperimetric domains in the Riemannian product of a circle with a simply connected space form and applications to free boundary problems. Indiana Univ. Math. J. 48 (1999) 1357–1394. [CrossRef] [MathSciNet] [Google Scholar]
  22. G. Perelman, The entropy formula for the Ricci flow and its geometric applications. Preprint arXiv:math.DG/0211159 (2002). [Google Scholar]
  23. G. Perelman, Ricci flow with surgery on three-manifolds. Preprint arXiv:math.DG/0303109 (2003). [Google Scholar]
  24. G. Perelman, Finite extinction time for the solutions to the Ricci flow on certain three-manifolds. Preprint arXiv:math.DG/0307245 (2003) [Google Scholar]
  25. P. Pucci and J. Serrin, The maximum principle. Progress in Nonlinear Differential Equations and Their Applications. Birkhauser, Basel (2007). [Google Scholar]
  26. A. Ros and P. Sicbaldi, Geometry and Topology for some overdetermined elliptic problems. J. Differ. Equ. 255 (2013) 951–977. [CrossRef] [Google Scholar]
  27. F. Schlenk and P. Sicbaldi, Bifurcating extremal domains for the first eigenvalue of the Laplacian. Adv. Math. 229 (2012) 602–632. [CrossRef] [MathSciNet] [Google Scholar]
  28. J. Serrin, A Symmetry Theorem in Potential Theory. Arch. Rational Mech. Anal. 43 (1971) 304–318. [Google Scholar]
  29. P. Sicbaldi, New extremal domains for the first eigenvalue of the Laplacian in flat tori. Calc. Var. Partial Differ. Equ. 37 (2010) 329–344. [Google Scholar]
  30. J. Smoller, Shock Waves and Reaction-Diffusion Equations. In Vol. 258 of A Series of Comprehensive Studies in Mathematics, Grundlehren der mathematischen Wissenschaften, 2nd edition. Springer-Verlag, Berlin-Heidelberg-New York (1994). [Google Scholar]
  31. I.S. Sokolnikoff, Mathematical theory of elasticity. McGraw-Hill Book Company, Inc., New York-Toronto-London (1956). [Google Scholar]
  32. M. Traizet, Classification of the solutions to an overdetermined elliptic problem in the plane. Geom. Funct. Anal. 24 (2014) 690–720. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.